# SDR FDEA201306111245

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 66,137 hours, 15,376 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: JM44LC43HIWC
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND SEVERAL BREAKERS POPPED. NR 1 ENGINE ICE DETECTION CONTROL, FUEL FIRE S/O VALVE, ENG 1, MAIN W/W AND CAC LIGHTS, FADEC GROUND PWR TEST ENG 1 CHAN B, TNK 1 TRANSFER PUMP AND APU SYS CONTROL  IN CAC.   AFT CARGO COMPT FAN INSPECTED WIRING AND FOUND WIRE G201-126-22C TO BE SERVICEABLE.  PERFORMED SPLICE REPAIR OF WIRES G201-124-22A AND G201-125-22B JUST ABOVE FEED THRU P3-XVA IAW SWPM 20-10-01, AND PERFORMED CONTINUITY CENTER CARGO BAY JET PUMP SHUTOFF VALVE.  PERFORMED SPLICE REPAIR OF WIRES G201-60-20 AFT CARGO PRESS REG VALVE PERFORMED SPLICE REPAIR OF WIRES G201-51-24, G201-52-24, G201-59-20 IAW SWPM 20-10-01.  PERFORMED SPLICE REPAIR OF WIRES E111-78-16, E111-79-20, E111-82-16, E111-83-16, E111-84-20 AND RAN NEW WIRES THRU FEED THROUGH P3-XVA INTO LT MAIN WHEEL WELL AND SPLICED INTO CORRESPONDING LT OTBD AILERON DEFLECTION ACTUATOR PERFORMED SPLICE REPAIR OF WIRES E101-69-16RD,  E101-69-16BL, E101-70-16RD, E101-70-16BL, AND ROUTED NEW WIRES TO LT WING DISCONNECT P1-818, IAW SWPM.
